# SDR ASAA2025051258099

- Difficulty date: May 12, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N978AK
- Make and model: Boeing 737-9
- Aircraft serial: 43348
- Aircraft time: 7,454 hours, 2,089 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A3232
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELUGE SKIN JUST FWD OF STA 400, FWD SIDE OF DRAIN PLUG SKIN HAS CORROSION MARKED. GROUNDED - YES. REMOVED DAMAGE AND CHECKED LIMITS ORI MAT .080, REMOVED MAT .001, REMAINING .079 FOUND TO BE WITHIN LIMITS IAW B737-MAX9 SRM 53-30-01-01-1, SRM 53-00- 01-1A-5. ALODINE APPLICATION'S IAW B737-MAX9 SRM 51-20-01. APPLIED PRIMER IAW SOPM 20-41-02. APPLIED TOPCOAT IAW B737-MAX9 AMM 51-21-99/201. REMOVED AND REINSTALLED FUSELAGE DRAIN VALVE STA 400 BL0 IAW B737-MAX9 AMM 53-31-03-000-801, AMM 53-31-03-400-801.
